×

zbMATH — the first resource for mathematics

A new modification of Adomian decomposition method for solving a kind of evolution equation. (English) Zbl 1121.65355
Summary: We propose a new modification of Adomian decomposition method for solving a kind of evolution equation. The modification will improve the convergence of the series solution. The validity of the modified technique is verified through illustrative examples.

MSC:
65M70 Spectral, collocation and related methods for initial value and initial-boundary value problems involving PDEs
35K30 Initial value problems for higher-order parabolic equations
65M12 Stability and convergence of numerical methods for initial value and initial-boundary value problems involving PDEs
PDF BibTeX Cite
Full Text: DOI
References:
[1] Wazwaz, A.M., A new approach to the nonlinear advection problem: an application of the decomposition method, Appl. math. comput., 72, 175-181, (1995) · Zbl 0838.65092
[2] Wazwaz, A.M., A reliable technique for solving the wave equation in an infinite one-dimensional medium, Appl. math. comput., 92, 1-7, (1998) · Zbl 0942.65107
[3] Lesnic, D., A computational algebraic investigation of the decomposition method for time-dependent problems, Appl. math. comput., 119, 197-206, (2001) · Zbl 1023.65107
[4] Adomian, G., Stochastic systems, (1983), Academic Press New York · Zbl 0504.60067
[5] Adomian, G., A new approach to the heat equation-an application of the decomposition method, J. math. anal. appl., 113, 202-209, (1986) · Zbl 0606.35037
[6] Adomian, G., A review of the decomposition method in applied mathematics, J. math. anal. appl., 135, 501-544, (1988) · Zbl 0671.34053
[7] Adomian, G., Solving frontier problems modelled by nonlinear partial differential equations, Comp. math. appl., 22, 8, 91-94, (1991) · Zbl 0767.35016
[8] Khuri, S.A., A new approach to the cubic schrodinger equation: an application of the decomposition technique, Appl. math. comput., 97, 251-254, (1998) · Zbl 0940.35187
[9] Wazwaz, A.M.; Khuri, S.A., New ideas for solving size-structured population models, Appl. math. comput., 93, 91-96, (1998) · Zbl 0938.92025
[10] Wazwaz, A.M., Blow-up for solutions of some linear wave equations with mixed nonlinear boundary conditions, Appl. math. comput., 123, 133-140, (2001) · Zbl 1027.35016
[11] Wazwaz, A.M., A computational approach to soliton solutions of the Kadomtsev-Petviashvili equation, Appl. math. comput., 123, 205-217, (2001) · Zbl 1024.65098
[12] Wazwaz, A.M., Analytic treatment for variable coefficient fourth-order parabolic partial differential equations, Appl. math. comput., 123, 219-227, (2001) · Zbl 1027.35006
[13] Wazwaz, A.M., A reliable modification of Adomian decomposition method, Appl. math. comput., 102, 77-86, (1999) · Zbl 0928.65083
[14] Casasus, L.; Al-Hayani, W., The decomposition method for ordinary differential equations with discontinuities, Appl. math. comput., 131, 245-251, (2002) · Zbl 1030.34012
[15] Babolian, E.; Biazar, J., Solution of nonlinear equations by modified Adomian decomposition method, Appl. math. comput., 132, 167-172, (2002) · Zbl 1023.65040
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.